# SDR A6WA200100015

- Difficulty date: February 10, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- Aircraft time: 23,592 hours, 27,720 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED LIGHT SMOKE ODOR COMING FROM SEAT 18 D&F AREA INFLIGHT.  MAINTENANCE INSPECTED SEAT AREA, NO ODOR NOTED.  NO ODOR NOTED FROM AIR CONDITIONING PACKS AS WELL.
